# SDR CA020408012

- Difficulty date: April 2, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: CN6241242005
- Condition: Misinstalled
- Location: Lt Engine T/R
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN)    DURING CUSTOMER ACCEPTANCE FLT, UPON TOUCH DOWN & AFTER APPLICAITON OF FULL THRUST REVERSER POWER, A/C VEERED TO RT APPROX. 30 TO 40 DEGS FROM RWY HEADING. CORRECTIVE ACTION TO STOW THRUST REVERSERS & CONTROL DIRECTIONAL CONTROL USING RUDDER. INVESTIGATION REVEALED THAT THRUST REVERSER OF LT ENGINE INCORRECTLY INSTALLED. THRUST REVERSER CASCADE VANES WERE NOT POSED AT APPROPRIATE LOCATION FOR LT ENGINE.
